321

racerxonline.com

How to Watch: Thunder Valley

321
...

Get ready to watch the television or online coverage of the round three of the Lucas Oil Pro Motocross Championship, the True Value Thunder Valley National. Read on below for all of the information on how to watch qualifiers and all four motos on Saturday, June 3.

If you miss a race, full replays will be available on-demand with the NBC Sports Gold Pro Motocross Pass.

Lucas Oil Pro Motocross

Round 3 | Thunder Valley | Lakewood, CO
Saturday, June 3

450 and 250 Moto 1 - 3:00 p.m. EST - MAVTV

Once again this year, MAVTV will air first motos from all 12 rounds live. Use the MAVTV channel finder to see if you currently get MAVTV. You can also use that link to request that your cable provider carry MAVTV if they currently do not.

450 and 250 Moto 2 - 6:00 p.m. EST - NBC Sports Network

Use the NBCSN channel finder to see if you currently get NBCSN in your area.

Highlight Show

Friday, June 9 - 12 a.m. EST - NBC Sports Network
NBCSN will have a one-hour show the week after each race recapping the action.

Online Schedule

Round 3 | Thunder Valley | Lakewood, CO
Saturday, June 3

New this year, the entire season streams live, on-demand, and commercial-free with the NBC Sports Gold Pro Motocross Pass.

Qualifiers - 11:00 a.m. EST - NBC Sports Gold app (Live & Commercial-Free)

450 and 250 Moto 1 -  3:00 p.m. EST - NBC Sports Gold app (Live & Commercial-Free)

450 and 250 Moto 2 - 5:00 p.m. EST- NBC Sports Gold app (Live & Commercial-Free)

In the U.S., NBC Sports Gold is available on Apple iOS, Android, Apple TV, Amazon Fire TV, Chromecast and online at ProMotocross.com/live and NBCSportsGold.com.

International

Online

New this year, the entire season streams live, on-demand, and commercial-free with the NBC Sports Gold Pro Motocross Pass, available in Canada, UK, Germany, Sweden, Ireland, Denmark, Switzerland, Netherlands, Austria, Spain, Italy, Luxembourg, and Japan.

Qualifiers -  11:00 p.m. EST - ProMotocross.com (LIVE)

Moto 1 and Moto 2 - 3:00 p.m. EST, ProMotocross.com (LIVE)

Access the stream at ProMotocross.com and NBC Sports Gold app available on iOS and Android  in Canada, UK, Germany, Sweden, Ireland, Denmark, Switzerland, Netherlands, Austria, Spain, Italy, Luxembourg and Japan.

Television

The Nationals will be simulcast to various countries across the globe. Check the TV listings for for the time in your area.

Highlight Show - A one-hour highlight show recapping the race will air in various countries across the globe. Check the TV listings for the time in your area. 

TV Networks: FOX Sports Australia, FOX Sports Asia, Sky TV New Zealand, ESPN Latin America, MCS France, Star Times Africa

AMSOIL GRAND NATIONAL CROSS COUNTRY CHAMPIONSHIP

ROUND 4 | FMF Steele Creek | Morganton, NC

Sunday, June 4
BIKE HIGHLIGHT SHOW - 3:00 pm EST; NBCSN

Wednesday, June 7
BIKE HIGHLIGHT SHOW - 4:30 pm EST; NBCSN

2017 Point standings

Live Timing

450 Entry List 

250 Entry List

2017 Numbers

Race Center

2017 450MX Team Guide

2017 250MX Team Guide

Follow Racer X

Twitter - @racerxonline

Instagram - racerxonline

Facebook

Other Information

  Thur Fri Sat Sun
Open Noon 6 am 6 am 6 am
Close Midnight Midnight Midnight N/A

 Gates close midnight to 6 am daily. Please plan accordingly.

Pit Passes

Other than the race track, the Pro Pits is where the action is. There are two types of pit passes, Early Entry and Racer X All Day. Early Entry Pit Passes grant access to the Pro Pits from 9 am until 12 pm noon. Racer X All Day Pit Passes grant access to the Pro Pits all day and will be available for purchase in advance and on-site at the Racer X Booth on Vendor Row the day of the event.

Pro Pit Rules

  • Alcohol is PROHIBITED in the Pro Pits.
  • Children must be accompanied by an adult pass-holder.
  • You may not access the track at any time.
  • There will be scheduled autograph sessions at various team rigs. Autographs are only available as scheduled. Autographs are not guaranteed. Purchase of a Pit Pass does not guarantee that you will obtain a pro autograph.
  • Anyone removing or taking an item from a team rig or pit area without permission will be prosecuted.
  • Entry to the Pro Pits is at your own risk. You are responsible for your own safety.

Animated Track Map

All times local

7 am - 2 pm Will Call
7:30 am Mandatory Riders Meeting
7:45 am Chapel Service
8:15 am - 8:30 am 250 Class Practice Grp A - 15 minutes 5 Free/10 Timed
8:35 am - 8:50 am 450 Class Practice Grp A - 15 minutes 5 Free/10 Timed
8:55 am - 9:10 am 450 Class Practice Grp B - 15 minutes 5 Free/10 Timed
9:10 am - 9:25 am Track Maintenance
9:25 am - 9:30 am 250 Class Grp A Start Practice - 5 minutes
9:30 am - 9:45 am 250 Class Practice Grp A - 15 minutes - Timed
9:50 am - 9:55 am 450 Class Grp A Start Practice - 5 minutes
9:55 am - 10:10 am 450 Class Practice Grp A - 15 minutes - Timed
10:15 am - 10:20 am 450 Class Grp B Start Practice - 5 minutes
10:20 am - 10:35 am 450 Class Practice Grp B - 15 minutes - Timed
10:40 am - 10:55 am Track Maintenance
11 am - 11:10 am FMF Dream Invitational 2-Stroke Practice
11:15 am - 11:30 am 250 Consolation Race
11:30 am - 11:50 am 450 Consolation Race
11:55 am - 12:15 pm FMF Dream Invitational 2-Stroke Race
12:35 pm - 1 pm Opening Ceremonies
1 pm - 1:10 pm 250 Class Sight Lap
1:10 pm - 1:45 pm 250 Class Moto #1
1:45 pm - 2 pm Podium Interviews
2 pm - 2:10 pm 450 Class Sight Lap
2:10 pm - 2:45 pm 450 Class Moto #1
2:45 pm - 3 pm Podium Interviews
3 pm - 3:10 pm 250 Class Sight Lap
3:10 pm - 3:45 pm 250 Class Moto #2
3:45 pm - 4 pm 250 Winners Circle
4 pm - 4:10 pm 450 Class Sight Lap
4:15 pm - 4:45 pm 450 Class Moto #2
4:45 pm - 5 pm 450 Winners Circle
5 pm - 5:30 pm Press Conference